# SDR DALA2022101706680

- Difficulty date: October 14, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N373DA
- Make and model: Boeing 737832
- Aircraft serial: 29621
- Aircraft time: 72,261 hours, 29,877 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9077486) F/A REPORTS ATTENDANT VISUAL ALERT INOP. R+R AFT EMERGENCY EXIT SIGN ASSY IAW B737 AMM 33-51. OPS CHECK GOOD AT THIS TIME.
